`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Concentration phenomenon in some non-local equation
Pages: 763 - 781, Issue 3, May 2017

doi:10.3934/dcdsb.2017037      Abstract        References        Full text (530.7K)           Related Articles

Olivier Bonnefon - BioSP, INRA Centre de Recherche PACA, 228 route de l'Aérodrome, Domaine Saint Paul - Site Agroparc, 84914 AVIGNON Cedex 9, France (email)
Jérôme Coville - BioSP, INRA Centre de Recherche PACA, 228 route de l'Aérodrome, Domaine Saint Paul - Site Agroparc, 84914 AVIGNON Cedex 9, France (email)
Guillaume Legendre - CEREMADE, UMR CNRS 7534, Université Paris-Dauphine, PSL Research University, Place du Maréchal De Lattre De Tassigny, 75775 Paris cedex 16, France (email)

1 U. M. Asher, S. J. Ruuth and B. T. R. Wetton, Implicit-explicit methods for time-dependent partial differential equations, SIAM J. Numer. Anal., 32 (1995), 797-823.       
2 U. M. Asher, S. J. Ruuth and R. J. Spiteri, Implicit-explicit Runge-Kutta methods for time-dependent partial differential equations, Appl. Numer. Math., 25 (1997), 151-167.       
3 G. Barles and B. Perthame, Dirac concentrations in Lotka-Volterra parabolic PDEs, Indiana Univ. Math. J., 57 (2008), 3275-3301.       
4 H. Berestycki, J. Coville and H. Vo, Persistence criteria for populations with non-local dispersion, Journal of Mathematical Biology, (7) 72 (2016), 1693-1745.
5 H. Berestycki, J. Coville and H. Vo, On the definition and the properties of the principal eigenvalue of some nonlocal operators, Journal of Functional Analysis, (10) 271 (2016), 2701 - 2751.
6 H. Berestycki, F. Hamel and L. Rossi, Liouville-type results for semilinear elliptic equations in unbounded domains, Ann. Mat. Pura Appl., (4) 186 (2007), 469-507.       
7 H. Berestycki, L. Nirenberg and S. R. S. Varadhan, The principal eigenvalue and maximum principle for second-order elliptic operators in general domains, Comm. Pure Appl. Math., 47 (1994), 47-92.       
8 H. Berestycki and L. Rossi, On the principal eigenvalue of elliptic operators in $\mathbbR^N$ and applications, J. Eur. Math. Soc. (JEMS), 8 (2006), 195-215.       
9 ________, Reaction-diffusion equations for population dynamics with forced speed. I. The case of the whole space, Discrete Contin. Dyn. Syst., 21 (2008), 41-67.       
10 R. Bürger, The Mathematical Theory of Selection, Recombination, and Mutation, Wiley series in mathematical and computational biology, John Wiley, 2000.       
11 R. Bürger and J. Hofbauer, Mutation load and mutation-selection-balance in quantitative genetic traits, J. Math. Biol., 32 (1994), 193-218.
12 A. Calsina and S. Cuadrado, Stationary solutions of a selection mutation model: The pure mutation case, Math. Models Methods Appl. Sci., 15 (2005), 1091-1117.       
13 ________, Asymptotic stability of equilibria of selection-mutation equations, J. Math. Biol., 54 (2007), 489-511.       
14 A. Calsina, S. Cuadrado, L. Desvillettes and G. Raoul, Asymptotics of steady states of a selection-mutation equation for small mutation rate, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 1123-1146.       
15 N. Champagnat, R. Ferrière and S. Méléard, Individual-based probabilistic models of adaptive evolution and various scaling approximations, Seminar on Stochastic Analysis, Random Fields and Applications V (R. C. Dalang, F. Russo, and M. Dozzi, eds.), Progress in Probability, vol. 59, Birkhaüser Basel, 2008, 75-113.       
16 J. Coville, On a simple criterion for the existence of a principal eigenfunction of some nonlocal operators, J. Differential Equations, 249 (2010), 2921-2953.       
17 _________, Convergence to equilibrium for positive solutions of some mutation-selection model, preprint 2013.
18 _________, Singular measure as principal eigenfunction of some nonlocal operators, Appl. Math. Lett., 26 (2013), 831-835.       
19 _________, Nonlocal refuge model with a partial control, Discrete Contin. Dynam. Systems, 35 (2015), 1421-1446.       
20 J. Coville, J. Dávila and S. Martínez, Pulsating fronts for nonlocal dispersion and KPP nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire, 30 (2013), 179-223.       
21 L. Desvillettes, P. E. Jabin, S. Mischler and G. Raoul, On selection dynamics for continuous structured populations, Comm. Math. Sci., 6 (2008), 729-747.       
22 O. Diekmann, A beginner's guide to adaptive dynamics, Banach Center Publ., 63 (2003), 47-86.       
23 O. Diekmann, P. E. Jabin, S. Mischler and B. Perthame, The dynamics of adaptation: An illuminating example and a Hamilton-Jacobi approach, Theoret. Population Biol., 67 (2005), 257-271.
24 N. Fournier and S. Méléard, A microscopic probabilistic description of a locally regulated population and macroscopic approximations, Ann. Appl. Probab., 14 (2004), 1880-1919.       
25 F. Hecht, New development in FreeFem++, J. Numer. Math., 20 (2012), 251-265.       
26 P. E. Jabin and G. Raoul, On selection dynamics for competitive interactions, J. Math. Biol., 63 (2011), 493-517.       
27 A. Lorz, S. Mirrahimi and B. Perthame, Dirac mass dynamics in multidimensional nonlocal parabolic equations, Comm. Partial Differential Equations, 36 (2011), 1071-1098.       
28 S. Méléard and S. Mirrahimi, Singular limits for reaction-diffusion equations with fractional Laplacian and local or nonlocal nonlinearity, Comm. Partial Differential Equations, 40 (2015), 957-993.       
29 P. Michel, S. Mischler and B. Perthame, General relative entropy inequality: An illustration on growth models, J. Math. Pures Appl., (9) 84 (2005), 1235-1260.       
30 S. Mirrahimi and G. Raoul, Dynamics of sexual populations structured by a space variable and a phenotypical trait, Theoret. Population Biol., 84 (2013), 87-103.
31 B. Perthame, From differential equations to structured population dynamics, Transport Equations in Biology, Frontiers in Mathematics, vol. 12, Birkhaüser Basel, 2007, pp. 1-26.
32 G. Raoul, Long time evolution of populations under selection and vanishing mutations, Acta Appl. Math., 114 (2011), 1-14.       
33 _________, Local stability of evolutionary attractors for continuous structured populations, Monatsh. Math., 165 (2012), 117-144.       
34 W. Shen and X. Xie, On principal spectrum points/principal eigenvalues of nonlocal dispersal operators and applications, Discrete Contin. Dyn. Syst., 35 (2015), 1665-1696.       
35 W. Shen and A. Zhang, Spreading speeds for monostable equations with nonlocal dispersal in space periodic habitats, J. Differential Equations, 249 (2010), 747-795.       

Go to top